# SDR 20070011

- Difficulty date: April 25, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N1PJ
- Make and model: Agusta A109A2
- Aircraft serial: 7262
- Aircraft time: 6,912 hours
- Engine: Allsn 250C20B
- Engine time: 8,700 hours, 35,719 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 23073533
- Condition: Separated
- Location: Engine
- Part time: 3,243 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF TO PERFORM MAINTENACE M/R TRACK AND BALANCE IT WAS REPORTED TO PILOT, BY ANOTHER AIRCRAFT, THAT HE HAD SMOKE TRAILING HIS AIRCRAFT.  EMERGENCY PROCEDURES WERE PEREFORMED AND AIRCRAFT LANDED WITHOUT INCIDENT.  THE SMOKE WAS DISCOVERED TO BE ENGINE OIL. COMPANY INVESTIGATION OF TURBINE ASSEMBLY FOUND THE FIRST STAGE NOZZLE SHIELD DOME ASSEMBLY FAILURE EXPOSING THE #8 ENGINE BEARING TO DIRECT COMBUSTION HEAT.
